# SDR RAIA00711005

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 20,743 hours, 19,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3511 - PIT - FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE REPAIRED BROKEN WIRE AND OPS CHECK GOOD.
